- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 294739, 5 pages
Erratum to “On Integral Inequalities of Hermite-Hadamard Type for s-Geometrically Convex Functions”
1College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region 028043, China
2Department of Mathematics, Faculty of Science and Arts, Kilis 7 Aralik University, 79000 Kilis, Turkey
Received 16 June 2013; Accepted 13 November 2013; Published 12 March 2014
Copyright © 2014 Tian-Yu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In [1, Definition 1.9], the concept “s-geometrically convex function” was introduced.
Making use of [1, Lemma 2.1], Hölder’s integral inequality, and other analytic techniques, some inequalities of Hermite-Hadamard type were established. However, there are some vital errors appeared in main results of the paper .
The aim of this paper is to correct these errors and we now start off to correct them.
Correction to Theorem 3.1. Let be a differentiable function on such that for . If is s-geometrically convex and monotonically decreasing on for and , then where
Proof. Since is s-geometrically convex and monotonically decreasing on , using Lemma 2.1 and Hölder’s inequality gives
Let and . Then
When , we have When , by (7), we obtain When , by (7), we have Substituting (8) to (13) into (6) yields inequality (1).
Since is s-geometrically convex and monotonically decreasing on , by Lemma 2.1 and Hölder’s inequality, we obtain When , we have When , by (7), we obtain When , by (7), we have Substituting (15) to (20) into (14) leads to inequality (2). Theorem 3.1 is thus proved.
Correction to Theorem 3.3. Let be a differentiable function on such that for . If is s-geometrically convex and monotonically decreasing on for and , then where is the same as in (4),
Proof. Since is s-geometrically convex and monotonically decreasing on , by Lemma 2.1 and Hölder’s inequality, we have
When , we have When , by (7), we obtain When , by (7), we have Substituting (28) to (33) into (26) and (27) results in inequalities (23) and (24). Theorem 3.3 is thus proved.
Correction to Corollary 3.4. Under the conditions of Theorem 3.3, when , we have
Correction to Theorem 4.1. Let , , and . Then where for and with are the arithmetic, logarithmic, and generalized logarithmic means, respectively.
If , then
Proof. Let , , and for . Then the function is s-geometrically convex on for , and . Therefore, By Theorem 3.1, Theorem 4.1 is thus proved.
Correction to Theorem 4.2. Let , , and . Then
Proof. It is easy to see that
Hence, by Theorem 3.3, Theorem 4.2 is thus proved.
Remark. By the way, all the powers which appeared four times in [2, Theorem 4.2 and Corollary 4.2] should be corrected as , respectively.
The authors would like to thank Professor Feng Qi in China for his valuable contributions to these corrections. This work was supported in part by the NNSF of China under Grant no. 11361038 and by the Foundation of the Research Program of Science and Technology at Universities of Inner Mongolia Autonomous Region under Grant no. NJZY14191 and NJZY13159, China.
- T.-Y. Zhang, A.-P. Ji, and F. Qi, “On integral inequalities of Hermite-Hadamard type for s-geometrically convex functions,” Abstract and Applied Analysis, vol. 2012, Article ID 560586, 14 pages, 2012.
- B.-Y. Xi, R.-F. Bai, and F. Qi, “Hermite-Hadamard type inequalities for the - and -geometrically convex functions,” Aequationes Mathematicae, vol. 84, no. 3, pp. 261–269, 2012.